Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An elementary approach to several results on the Hardy-Littlewood maximal operator

Author: Andrei K. Lerner
Journal: Proc. Amer. Math. Soc. 136 (2008), 2829-2833
MSC (2000): Primary 42B25
Published electronically: April 2, 2008
MathSciNet review: 2399047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give new elementary proofs of theorems due to B. Muckenhoupt, B. Jawerth, and S. Buckley. By means of our approach we answer a question raised by J. Orobitg and C. Pérez.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25

Retrieve articles in all journals with MSC (2000): 42B25

Additional Information

Andrei K. Lerner
Affiliation: Department of Mathematics, Bar-Ilan University, 52900 Ramat Gan, Israel
Address at time of publication: Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Sevilla, 41080 Sevilla, Spain

PII: S 0002-9939(08)09318-0
Keywords: Maximal operators, weights.
Received by editor(s): January 29, 2007
Published electronically: April 2, 2008
Additional Notes: This work was supported by research grant SB2004-0169 from the Ministerio de Educación y Ciencia (Spain).
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2008 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia